When Do You Say No To the Side Effects?

0 votes
I have been on Biaxin XL 500mg tablets for 8 days now, and I just finished 6 days of a light form of Prenisone for a lingering sinus infection. (I've had it since Memorial day!). Since I stopped the Prednisone, I am feeling really yucky again. MAJOR headaches (when I rarely get any....even WITH a sinus infection!), ear pain, sore throat, stomach upset (this just started this AM, and I have been taking probiotics), and nausea, as well as metal mouth taste. I have already done 2 full rounds of Amoxicillian, Augmentin, and Levaquin. I just called and told them I couldn't take being sick anymore, so they are finally going to do a CAT scan and allergy testing. I really don't want to switch antibiotics again. Should I tough it out and see what the tests say, or call them and say I need off of it?
asked Aug 3, 2010 by anonymous

1 Answer

0 votes
These problems that you are encountering should be discussed with your physician. The objective in taking the medication is to get well but if the side effects are interfering with your recovery, then inform your doctor about it so that he or she may come up with another treatment plan.
answered May 4, 2013 by gil Diamond Guide (10,573 points)

Related questions

0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
0 votes
0 answers
40 views asked Mar 10, 2010 by anonymous
0 votes
0 answers
...